ResearchWorks Archive

Lifetimes of conditioned diffusions

Show simple item record Burdzy, Krzysztof Bass, Richard F. 2005-11-18T18:42:29Z 2005-11-18T18:42:29Z 1992
dc.identifier.citation Bass, R.F. & K. Burdzy. (1992). Lifetimes of conditioned diffusions. Probability Theory and Related Fields, 921, 405-443. en
dc.description.abstract We investigate when an upper bound on expected lifetimes of conditioned diffusions associated with elliptic operators in divergence and non-divergence form can be found. The critical value of the parameter is found for each of the following classes of domains: L [to the power of p] domains (p = n − 1), uniformly regular twisted L [to the power of p] domains (p = n − 1), and twisted Hölder domains ([alpha] = 1/3). A related parabolic boundary Harnack principle is proved. en
dc.description.sponsorship Research supported in part by NSF grants DMS-8822053 and DMS-8901255. en
dc.format.extent 330282 bytes
dc.format.mimetype application/pdf
dc.language.iso en_US
dc.publisher Springer-Verlag GmbH en
dc.subject lifetime en
dc.subject conditioned Brownian motion en
dc.subject h-process en
dc.subject Parabolic Harnack principle en
dc.subject twisted Hölder domain en
dc.subject intrinsic ultraconnectivity en
dc.subject John domain en
dc.subject Lp domain en
dc.title Lifetimes of conditioned diffusions en
dc.type Article en

Files in this item

This item appears in the following Collection(s)

Show simple item record

Search ResearchWorks

Advanced Search


My Account